# SDR REXA2019101421419

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: CC670334013
- Condition: Cracked
- Location: Ground Power Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON  BOX [INTERNAL STRUCTURE] AT AC-EXTERNAL GROUND POWER SERVICE PANEL.  BOX AT AC-EXTERNAL GROUND POWER SERVICE PANEL(122DR) WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
